Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 49, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 5, 2017, 9:58 PM CDT. It took effect at May 6, 2017, 7:00 AM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- May 5, 2017, 9:58 PM CDT (02:58 UTC)
- In effect from
- May 6, 2017, 7:00 AM CDT
- Expired
- May 7, 2017, 3:11 AM CDT
- In force
- 20 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
166 WHUS73 KMKX 060258 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 958 PM CDT FRI MAY 5 2017 ...BRISK NORTH WINDS DEVELOPING ON SATURDAY... .NORTH WINDS WILL BECOME GUSTY ON SATURDAY AND HIGH WAVE HEIGHTS ARE EXPECTED. LMZ645-646-061100- /O.EXP.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/ /O.NEW.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 958 PM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY. * WINDS: NORTH 15 TO 25 KNOTS. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-061100- /O.NEW.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 958 PM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY. * WINDS: NORTH 15 TO 25 KNOTS. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
6 follow-up statements
315 WHUS73 KMKX 060312 CCA MWWMKX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1012 PM CDT FRI MAY 5 2017 ...BRISK NORTH WINDS DEVELOPING ON SATURDAY... .NORTH WINDS WILL BECOME GUSTY ON SATURDAY AND HIGH WAVE HEIGHTS ARE EXPECTED. LMZ645-646-061100- /O.EXP.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/ /O.COR.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1012 PM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY. * WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-061100- /O.COR.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1012 PM CDT FRI MAY 5 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT SUNDAY. * WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
482 WHUS73 KMKX 060758 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 258 AM CDT SAT MAY 6 2017 ...BRISK NORTH WINDS INTO SUNDAY... .HIGH PRESSURE PUSHING SOUTH ACROSS WISCONSIN WILL BRING GUSTY NORTH WINDS INTO SUNDAY. LARGE WAVES ARE EXPECTED. LMZ643>646-061600- /O.CON.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 258 AM CDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM CDT SUNDAY... * WINDS: NORTH 15 TO 25 KNOTS KNOTS. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
354 WHUS73 KMKX 061433 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 933 AM CDT SAT MAY 6 2017 ...BRISK NORTH WINDS INTO SUNDAY... .HIGH PRESSURE PUSHING SOUTH ACROSS WISCONSIN WILL BRING GUSTY NORTH WINDS TODAY...WEAKENING SOMEWHAT TONIGHT INTO SUNDAY. LARGE WAVES ARE EXPECTED TODAY INTO SUNDAY...BEFORE SUBSIDING SUNDAY NIGHT. LMZ643>646-062245- /O.CON.KMKX.SC.Y.0049.000000T0000Z-170507T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 933 AM CDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY... * WINDS: NORTH 15 TO 25 KNOTS TODAY...BECOMING 10 TO 20 KNOTS TONIGHT INTO SUNDAY. * WAVES: 4 TO 6 FEET TODAY INTO SUNDAY...SUBSIDING SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
776 WHUS73 KMKX 062032 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 PM CDT SAT MAY 6 2017 ...BRISK NORTH WINDS AND ELEVATED WAVES GRADUALLY SUBSIDING INTO SUNDAY... .HIGH PRESSURE PUSHING SOUTH ACROSS WISCONSIN WILL BRING GUSTY NORTH WINDS LATE THIS AFTERNOON...WEAKENING SOMEWHAT TONIGHT INTO SUNDAY. LARGE WAVES ARE EXPECTED TODAY INTO SUNDAY...BEFORE SUBSIDING SUNDAY NIGHT. LMZ643>646-070445- /O.CON.KMKX.SC.Y.0049.000000T0000Z-170507T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 332 PM CDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY... * WINDS: NORTHEAST 15 TO 20 KNOTS...WITH A FEW GUSTS TO 25 KNOTS. WINDS BECOMING NORTH 10 TO 20 KNOTS TONIGHT...WITH A FEW GUSTS TO 25 KNOTS. WINDS WILL SUBSIDE ON SUNDAY. * WAVES: 3 TO 5 FEET INTO TONIGHT...SUBSIDING SUNDAY INTO SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
001 WHUS73 KMKX 070204 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 904 PM CDT SAT MAY 6 2017 ...BRISK NORTH WINDS AND ELEVATED WAVES GRADUALLY SUBSIDING INTO SUNDAY... .HIGH PRESSURE SAGGING SOUTH ACROSS THE WESTERN GREAT LAKES WILL CAUSE GUSTY NORTH WINDS INTO SUNDAY. THESE WINDS WILL CAUSE HIGHER WAVES AS WELL. BOTH WINDS AND WAVES WILL FURTHER DIMINISH ON SUNDAY. LMZ643>646-071015- /O.CON.KMKX.SC.Y.0049.000000T0000Z-170507T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 904 PM CDT SAT MAY 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY... * WINDS: NORTH 10 TO 20 KNOTS...WITH A FEW GUSTS TO 25 KNOTS. THE WINDS WILL FURTHER SUBSIDE ON SUNDAY. * WAVES: 3 TO 5 FEET TONIGHT...SUBSIDING SUNDAY INTO SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
901 WHUS73 KMKX 070811 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 311 AM CDT SUN MAY 7 2017 LMZ643>646-070915- /O.CAN.KMKX.SC.Y.0049.000000T0000Z-170507T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 311 AM CDT SUN MAY 7 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD STILL EXERCISE CAUTION TODAY. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 5, 9:30 PM CDT, 28 minutes earlier.
Area forecast discussion, May 5, 9:30 PM CDT, 28 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 930 PM CDT Fri May 5 2017 .UPDATE... Light showers will continue moving south across the region this evening. They are associated with surface low pressure quickly moving south along the Mississippi River, a vorticity maxima, and an approaching upper jet. They should be moving out around midnight but may linger a little later in the east. There are a few cloud flashes upstream with minimal elevated cape so kept the isolated thunder mention through midnight. && .MARINE... Will be letting the small craft advisory expire at 10 pm. Another one will be going into effect for Saturday through early afternoon Sunday. Gusty north winds will develop on Saturday and waves will build to 3 to 6 feet. && .PREV DISCUSSION... (Issued 643 PM CDT Fri May 5 2017) UPDATE... Radar returns across southern WI are virga right now. Light showers across central and northern WI will drop through our region this evening with quick moving surface low pressure and strong 500mb vorticity maxima. AVIATION(00Z TAFS)... Light showers will drop south through southern WI this evening. Cloud bases will lower after midnight and will be around 2-3kft for a few hours. Gusty north winds will develop on Saturday. Highest values will be near Lake Michigan. Diurnal cumulus around 5kft should develop on Saturday. PREV DISCUSSION... (Issued 323 PM CDT Fri May 5 2017) SHORT TERM... TOINGHT AND SATURDAY...Forecast Confidence is High. Gusty north winds should gradually weaken by early this evening west to east across the area, with a weaker pressure gradient. Expecting a round of rain showers to slide south southeast across the area this evening into the overnight hours. This is in association with robust differential cyclonic vorticity advection with potent 500 mb vorticity maximum shifting through the region. Middle level lapse rates get fairly steep, though most model forecast soundings showing very weak to no elevated CAPE. Given the expected upward vertical motion, think that a few storms are possible, so kept isolated thunder wording. Area of clouds will move through the area as well, lingering into Saturday morning. Drier air will push into the area Saturday, which should scatter out the cloud cover. Some cold air advection develops later tonight into Saturday morning, after the showers move through. Clouds should keep lows in the lower to middle 40s tonight, lowest in the northeast counties. Highs Saturday should reach into the upper 50s to around 60 well inland, with 50s near Lake Michigan. Expect more gusty north winds Saturday, which will make the day feel quite chilly, especially near the lake. Saturday Night and Sunday...Forecast confidence is high: Frost likely/possible freeze... An upper level ridge will extend across the plains with a deep trough over the eastern Great Lakes. Mid level moisture is low, with some increase well west of Madison. Low levels are also dry, with just enough moisture at the top of the boundary layer for scattered afternoon fair weather cumulus. High pressure will become centered over Wisconsin Sunday. Cooler temperatures will continue near Lake Michigan as a lake breeze is expected Sunday, especially within 25 miles of the lake. Frost is in the forecast for late Saturday night due to a cool airmass and decent radiational cooling setup over south central Wisconsin. Winds are a little higher over the east, but 925 mb temperatures are a little cooler. Lows should drop to near freezing. LONG TERM... Sunday Night and Monday...Forecast confidence is high: Frost/Freeze likely... An upper level ridge remains across the plains with a deep trough just east of the eastern Great Lakes. Mid level moisture increases a little. Low levels also remain dry, with only a few afternoon fair weather cumulus. High pressure will become centered over Wisconsin Sunday. Cooler temperatures will continue near Lake Michigan as a lake breeze is expected Sunday, especially withing 30 miles of the lake. Frost is likely Sunday night night due to the continued cool airmass and good radiational cooling setup, especially over southeast Wisconsin where Lows should drop to below freezing. Monday night through Friday...Forecast confidence is medium: Temps for this period remain a bit tricky, with a pretty good gradient in the region. The ECMWF is cooler with the faster high, while the GFS and Canadian are a bit milder. Overall, it seems that The strong upper ridge weakens Tuesday and Wednesday as an upper trough rotates in from the northeast. The surface ridge remains centered north of the Great Lakes. The 00Z ECMWF rises to bring some light rain across the area Tuesday well north of a weak warm front across Iowa and western Kentucky. The 12Z GFS and Canadian are mainly dry Tuesday, but brush the southwest areas with light rain Tuesday night. This rain is then suppressed to the south and west as the surface high dominates. Models are fairly cool due to east winds, with the warmest air not getting into the forecast area. Frost will still be a concern Wednesday night and Thursday night. AVIATION(18Z TAFS)... Gusty north winds will weaken by early this evening across the area. An area of showers, with an isolated thunderstorm, are expected to slide south southeast across the area this evening into the overnight hours. Visibility values should remain around or above 6 miles with the showers. Ceilings will gradually lower with the showers tonight, lowering to 1500 to 2000 feet by 09Z Saturday, and lingering into early Saturday morning. Some diurnal cumulus clouds should develop and remain through the rest of Saturday. Gusty north winds will develop again Saturday morning, lingering into the afternoon. Gusts of 18 to 25 knots are expected, highest near Lake Michigan. MARINE... Small Craft Advisory remains in effect until late this afternoon north of North Point Lighthouse, and into this evening south of there. Brisk north to northeast winds of 15 to 25 knots, with gusts to 30 knots, are expected to weaken by this evening, as the pressure gradient relaxes. Waves will slowly subside later this afternoon into this evening from north to south. The south portion of the Small Craft Advisory may be cancelled earlier this evening, if waves trend lower sooner than currently forecast. Another Small Craft Advisory will be needed for Saturday morning into Sunday afternoon. Gusty north to northeast winds are expected to develop once again, lingering into Saturday night. The winds should slowly weaken by Sunday afternoon. Waves will build to 3 to 6 feet Saturday into Saturday night, before slowly subsiding on Sunday. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...Small Craft Advisory until 10 PM CDT this evening for LMZ645-646. && Update...Marquardt Tonight/Saturday and Aviation/Marine...Wood Saturday Night through Friday...Hentz
Hazardous weather outlook, May 5, 6:06 PM CDT, 3 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 606 PM CDT Fri May 5 2017 WIZ046-047-051-052-056>060-062>072-062315- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 606 PM CDT Fri May 5 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Friday Areas of frost and possible freezing temperatures are expected Saturday night and especially Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-062315- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 606 PM CDT Fri May 5 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight A Small Craft Advisory is in effect until 10 PM south of North Point Light House. .DAYS TWO THROUGH SEVEN...Saturday through Friday Waves and waves will likely reach advisory levels again Saturday through Sunday morning due to brisk north winds and high waves. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:59 AM CDT | Frost Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 28 hr |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.